| Catalog Number |
ASC4250-01 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
Partial thickness (Second Degree) Burn (2694)
| Date of Event |
08/24/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that, during a shoulder arthroscopy surgery, one (1) super turbovac 90 icw caused a second-degree skin burn at site where the black cable of the device has contact.A whitish appearance was observed at the edge of the incision.The procedure was resumed without any delay using the same s+n product.No further complications were reported.
Additional Manufacturer Narrative
Internal complaint reference (b)(4).H11.H3, h6: this complaint was opened by smith+nephew to document a patient complication related to a product problem with a smith+nephew device.The reported issue(s) relate to known risks with the device itself or with its use that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity
and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are submitting this report in accordance with applicable regulations.If additional investigative findings or information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.